Patient admitted for severe confusion,takes prescribed meds seroquel, depakote, ativan. Slurred speech, very confused, eyes bloodshot, crying episodes. Very tired, falls asleep. Urine shows cocaine but pateint says never had cocaine ever.
The following link explains the possible interactions between these meds:
It maybe that the patient while prescribed these meds is not taking in the appropriate dosage thus leading to an increased chance of interaction. The positive for cocaine may well be a false positive.
I believe that just those meds altogether, especially at the wrong dosage, would cause all those symptoms. If I take 1mg of ativan I'm passed put but not before babbling and seeming drunk... and that's just the 1mg of ativan. Drugs affect each person differently. But odd behaviors can always be caused by behavior altering medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 1 answer
Posted 19 Nov 2009 • 1 answer
Posted 11 Sep 2011 • 1 answer
Posted 13 Dec 2011 • 2 answers
I took 4 seroquel for a severe migraine last night.will this show up on a pre-employment urine test?
Posted 6 Aug 2013 • 4 answers